# SDR 99ZZZM473

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2540 · Lavatories
- Part: Spring
- Condition: Failed
- Location: Trash Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE TRASH BIN DOOR ASSY, NEEDS CLEANED.  ANGLE REPAIR, DOOR SPRINGS, ETC.  REMOVED AND REPLACED SPRINGS. REPAIRED ANGLE AND CLEANED AND INSPECTED.  (M)
